Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Took Unwanted72 after sex. Having light spotting during periods. Pregnant?

i was sex with my GF on 06/01/2013 in morning. then i gave her on pill of unwanted 72 on 06/01/2013 on evening. her last period date was almost start at 20/12/2012. & now from 23/01/2013 it s bleeding some black drops from her vagina . can she be pregnant. she is very worried about this. plz help me & what can i do for her. plz plz plz
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query.
Periods can be prepone or post-pone by a week or she can have irregular bleeding due to emergency pills.
So get urine pregnancy test done to rule out pregnancy.
Take care
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor